# SDR DALA2017051604031

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1300 FRAME IS CORRODED ON FWD FACE AND ON THE RETURN FLANGE BOTH SIDES, BETWEEN STRINGERS 27 & 29R.  REMOVED AND REPLACED THE FRAME IAW DWG 146N1006, SHT 3, REV E.
